# SDR DL73S040437

- Difficulty date: May 12, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Aircraft time: 44,482 hours, 34,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS INSPECTED FOR SCRIBE LINES.  SCRIBES WERE FOUND IN THE LOWER SKIN OF SEVERAL LAP JOINTS, IN THE BUTT JOINTS, AND AROUND FAIRING PANELS FROM FS 360 TO 908, PRIMARILY IN THE UPPER FUSELAGE.  THE SCRIBED LAP JOINTS WERE CUT OUT AND REPAIRED WITH ALUMINUM DOUBLERS.  THE BUTT JOINT STRAPS WERE REPLACED.  THE FAIRING SCRIBES WERE BLENDED AND REPAIRED WITH ALUMINUM DOUBLERS.
